# SDR DXTA2024090300409

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- Aircraft time: 7,650 hours, 6,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: ON CABIN CLEAN UP/POST FLIGHT DISCOVERED FLOOR EMER LIGHT DISLODGED AND LOOSE IN THE FLOOR TRENCH CORRECTIVE ACTION: REINSTALLED R/H FLOOR EMER LIGHT AND PERFORMED OPS CHECK, OPS CHECK NORMAL IAW PHENOM 300 AMM 33-52-00
